# SDR 95ZZZX3329

- Difficulty date: May 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc LTS101650C3
- System (JASC): 7250 · Turbine Section
- Part: Rotor
- Part number: 411105064
- Condition: Blades Cracked
- Location: Gp Rotor
- Part time: 202 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION PER SB LT101-72-50-0150, SEVERAL BLADES FOUND TO HAVE INDICATION OF CRACKS DURING FPI.  CRACKS WERE IN THE BLADE ROOT AREA.  INVESTIGATION IS ON-GOING.
